I think my thyroid meds are making me feel sick! HELP!!

Discussion in 'Fibromyalgia and ME & Chronic Fatigue Syndrome' started by razorqueen, Sep 16, 2005.

  1. pthyram

    pthyram New Member

    Ruby and everyone else r just trying to help,the thyroid effects peole in many different ways so finding a good doctor that listens helps, onething for sure u need an ultrasound, and blood test for tsh levels.so poop on u.<BR>
  2. jaminhealth

    jaminhealth Well-Known Member

    I've been working on helping so many with thyroid issues here and iodine is so overlooked for so many for thyroid support....


    ALSO, there is a huge link between thyroid and fluoride...SO MANY MILLIONS are drinking tap water that is fluoridated and thyroids are being destroyed.....fluoride also pulls iodine out of the body.

    Endo and other MD's won't tell you this....do some research on this
    area....

    I wouldn't drink tap water if they paid me...our city fluoridated over 3 yrs and I KNOW the OA I deal with has worsened.... Joint damage too is from the fluoride....it's massive what damage that &quot;STUFF&quot; does....<br><br>[<i>This Message was Edited on 12/28/2012</i>]
  3. rose515

    rose515 Member

    I ended up on levoxyl 25mcg 7 days a week. It was the armour and synthroid that did not work out for me but glad I tried them. Sorry I was not clear. &lt;BR&gt;
    ruby